# SDR CKSA98572

- Difficulty date: October 8, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N712CK
- Make and model: Boeing 747-2B4B
- Aircraft serial: 21098
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 1820
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK AT AFT MAIN DECK, STA 1820, WL 199, LBL 39 BEYOND SRM LIMITS.  REPAIRED IAW CKF-AMD-101, CKF-AMD-113.  FOUND DURING ACCOMPLISHMENT OF C D AND CPCP AT BOEING WICHITA (KIAB).  WORK ORDER NUMBER MO280, JOB/TASK NUMBER 7DI1402.
